News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Chest Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Chest Answers List

Forum Name: Chest symptoms

Question: Acute Bronchitis with Sinusitus after ER visit


 korexeileithyia - Sun Jan 04, 2009 9:59 pm

I have acute bronchitis with sinusitus. 3 days into my z pack I am worse than before. I popped 3 ribs to days ago coughing so much and having to take care of my bosses 12 indoor pets for two weeks straight (one is a huge dog I have to wrestle to get crated). I feel like an elephant is sitting on my chest even after using the inhaler/spacer. I am constantly tired and week. I am wondering if the animals are contributing to the severness of my situation. If you could please give me some info I would appreciate it, thank you. Oh I am also on prednizone for nausea, mucinex for nasal congestion, and albuterol inhaler/spacer to open up the bronchials.
 John Kenyon, CNA - Mon Jan 05, 2009 9:37 pm

User avatar Hello -

It sounds like the coughing wound up being worse than the orginal problem. I'm sorry to hear that, and you will need to give the chest muscles and cartilage a break in order for that to heal, so wrestling with the animals probably is out for a week or so. Also, the animals may well wind up irritating the bronchii, since the infection will make you more sensitive in that area where you might not have been otherwise -- and exposure to animal dander and other by-products could have caused the infection to start with.

Finish the Z-Pack, use the inhaler as instructed, and use over-the-counter non-steroidal-anti-inflammatory pain meds like Advil or Aleve to help with the chest pain. Also rest the chest! This is very imporatant, as is assessing the possibility that you cought something as a result of tending the animals, since there are a lot of possible exposures not only to irritants but to bacteria, in that job.

I hope this is helpful. Best of luck and please keep us updated.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here